# SDR ASOA20130105205

- Difficulty date: January 4, 2013
- Submitted: January 5, 2013
- Operation: Air carrier
- Aircraft: N16981
- Make and model: Emb EMB-145LR
- Aircraft serial: 208
- Aircraft time: 31,641 hours, 23,776 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 14525381003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GUSSET AT FRAME 65 TO 68 AT Y=-479 IS CORRODED BEYOND LIMITS.  R & R GUSSET.
